Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Occurrence of small red dot on the spot of sunburn. What could it be, treatment?

My 4 year old sun got sunburned just in one quarter size spot on his face. This must have been one spot we missed the sunscreen. After the sunburn faded a few days - we noticed a small red dot that has been there ever since. Its the size of an eraser head and so far its been there about 3-4 weeks. It doesn t hurt and it isn t raised its flat. What can this be and how can we get rid of it?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Allergy to sun light is common phenomenon especially in children. This is because of the sensitive and soft skin especially the exposed area. This is quite commonly observed as red dots and these leaves white marks too on healing. But all this is a normal process. Give your child a lot of vitamin A containing fruits and apply sunscreen regularly.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor